# SDR QXEA200400240

- Difficulty date: March 21, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 5,294 hours, 3,967 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MIDDLE CHIMNEY IS DAMAGED IN FORWARD CARGO COMPARTMENT.  REMOVED AND REPLACED CHIMNEY.
